MAUDE Adverse Event Report: BIO PROTECH INC ELECTRODE, ECG, PREWIRED, NEONATAL, CLOT; ELECTRODE, ELECTROCARDIOGRAPH

BIO PROTECH INC ELECTRODE, ECG, PREWIRED, NEONATAL, CLOT; ELECTRODE, ELECTROCARDIOGRAPH
Model Number EPP3CR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Lead(s), Burn(s) From (3161)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the supplier¿s results of investigation, all materials, production processes and inspections met the specification requirements for the neonatal electrode code epp3cr.The device history record review did not indicate any exception that could lead to the reported incident.The supplier investigated and conducted clinical tests and the results did not reveal any negative skin issues.This is the first complaint of this type for this product.From the investigation the root cause could not be determined.No additional action will be taken at this time, but we will continue to monitor the trend for this type of incident.
 
Event or Problem Description
User facility reported a possible burn from neonatal leads.Leads were changed 24 hours prior to event date (b)(6) 2017.At time of event bedside nurse changed leads to the neolead micro electrodes.Green lead was affected and changed.Patient site reviewed and left mid abdomen found to have an intact flat blister circular 1 cm x 1 cm area with a faint erythematous circular region the size of the electrode.Flat blister appears intact with scant dry exudate.

Brand Name
ELECTRODE, ECG, PREWIRED, NEONATAL, CLOT
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
BIO PROTECH INC
donghwas med. inst. comp.151-3
dongwagongdan-ro, munmak-eup
wonju-si, ganwon-do 220-8 01
KS  220-801
MDR Report Key6846555
Report Number1423537-2017-00122
Device Sequence Number1600092
Product Code DRX
UDI-Device Identifier00885380048473
UDI-Public00885380048473
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2017
Report Date (Section F) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPP3CR
Device Catalogue NumberEPP3CR
Device Lot Number170206
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2017
Event Location Hospital
Date Report to Manufacturer08/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date09/06/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA07/20/2017